Advertisement

Klinische Wochenschrift

, Volume 68, Issue 14, pp 739–742 | Cite as

Eosinophilie-Myalgie-Syndrom unter der Einnahme von L-Tryptophan

  • N. Zöllner
  • M. Sorg
  • K. Krüger
Kasuistik

Summary

We present the case of a 35-year-old male patient with severe myalgia and arthralgia in combination with fatigue, nocturnal sweating, leucocytosis and eosinophilia after a history of two months treatment of sleep disturbances with L-tryptophane in a daily dose of 1500 mg. Four months after discontinuation of treatment symptoms are still present.

Key words

Eosinophilia Myalgia L-Trypto-phane 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Churg J, Strauss L (1951) Allergic granulomatosis, allergic angiitis and periarteritis nodosa. Am J Pathol 27:277Google Scholar
  2. 2.
    Michels K (1989) Rätselhafte Epidemie in den USA. Immer mehr Menschen erkranken nach der Einnahme von L-Tryptophan. Süddeutsche Zeitung vom 4.12.1989, S 11Google Scholar
  3. 3.
    Noriega AR, Gomez-Reino J, Lopez-Encaentra A, Martin-Escribano P, Solis-Herruzo JA, Valle-Gutierrez J (1982) Toxic epidemic syndrome. Spain 1981. Lancet 2:697Google Scholar
  4. 4.
    Schwabe U, Pfaffrath D (1989) Arzneiverordnungs-Report '89. Gustav Fischer, Stuttgart New York, S 355Google Scholar
  5. 5.
    Shulman LE (1975) Diffuse fasciitis with eosinophilia: A new syndrome? Trans Assoc Am Physicians 88:70Google Scholar
  6. 6.
    Tabuenca JM (1981) Toxic-allergic syndrome caused by ingestion of rapeseed oil denatured with aniline. Lancet 2:567Google Scholar
  7. 7.
    Victor M (1986) Toxic and nutritional myopathies. In: Engel AG, Banker BQ (ed) Myology Basic and Clinical. McGraw-Hill, New York, pp 1807–1841Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • N. Zöllner
    • 1
  • M. Sorg
    • 1
  • K. Krüger
    • 1
  1. 1.Medizinische Poliklinik der Universität MünchenDeutschland

Personalised recommendations